# SDR 03FDEA00660

- Difficulty date: May 1, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 37,524 hours, 24,276 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: ST104YM1
- Part serial: 03
- Condition: Reads High
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 OIL PRESSURE AT 54 PSI TUS RWY 29R WIND 280/11 25' C WITH STANDARD POWER SET.  OIL PRESSURE 5 PSI HIGHER THAN NR 3 AND 10 PSI HIGHER THAN NR 1 ENTIRE FLIGHT.  REPLACED NR 2 PRESSURE TRANSMITTER PER M/M 79-33-001-4, NO HELP.  ADJUSTED NR 2 OIL PRESSURE RELIEF VALVE PER P/W JT8D M/M 72-61-00.  32 OIL PRESSURE READS 44 PSI AT IDLE.  NO LEAKS NOTED, ENG NR 2 COWLINGS CLOSED.
